MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P

BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P
Model Number 394919
Medical Device Problem Code Difficult to Interrogate (1331)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
Clinic is having difficulty interrogating the device.Device to be evaluated further.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
ETRINSA 8 HF-T
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8992367
Report Number1028232-2019-03959
Device Sequence Number11581916
Product Code NKE
UDI-Device Identifier04035479131777
UDI-Public04035479131777
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number394919
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR